Problem of eye infection after cataract operation.
Sleep less nights
and then drowsiness and sleeping and low bp next day
Admitted to hospital.
Given qutipin. Is it safe?
Have diabetes, bp and Parkinson's problem.
Now he can't recognise properly
Like the answers? Chat privately with the doctor of your choice
Plz consult the physician who prescribed u the medications
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.